AMS eContent Search Results
Matches for: msc=(20F34) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[2] Mladen Bestvina, Kai-Uwe Bux and Dan Margalit. The dimension of the Torelli group. J. Amer. Math. Soc. 23 (2010) 61-105. MR 2552249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1